Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 3, Pages 552–555 (Mi dan25287)  

MATHEMATICS

Elliptic equations with singular coefficients

L. G. Mikhailov

Department of Physics and Mathematics of the Academy of Sciences of the Tajik SSR

Full text: PDF file (452 kB)

Bibliographic databases:
Presented: И. Н. Векуа
Received: 25.02.1961

Citation: L. G. Mikhailov, “Elliptic equations with singular coefficients”, Dokl. Akad. Nauk SSSR, 139:3 (1961), 552–555

Citation in format AMSBIB
\Bibitem{Mik61}
\by L.~G.~Mikhailov
\paper Elliptic equations with singular coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 3
\pages 552--555
\mathnet{http://mi.mathnet.ru/dan25287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0164119}
\zmath{https://zbmath.org/?q=an:0106.30003}


Linking options:
  • http://mi.mathnet.ru/eng/dan25287
  • http://mi.mathnet.ru/eng/dan/v139/i3/p552

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021